Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 263, Number 2

All articles in this issue are freely accessible.

Degenerations of $K3$ surfaces of degree $4$
Jayant Shah.
Trans. Amer. Math. Soc. 263 (1981), 271-308
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 594410
Product-convolution operators and mixed-norm spaces
Robert C. Busby and Harvey A. Smith.
Trans. Amer. Math. Soc. 263 (1981), 309-341
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 594411
Capacity densities and angular limits of quasiregular mappings
Matti Vuorinen.
Trans. Amer. Math. Soc. 263 (1981), 343-354
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 594412
Spherical bundles adapted to a $G$-fibration
J. P. E. Hodgson.
Trans. Amer. Math. Soc. 263 (1981), 355-361
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 594413
The Hewitt realcompactification of products
Haruto Ohta.
Trans. Amer. Math. Soc. 263 (1981), 363-375
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 594414
Maximum principles for degenerate elliptic-parabolic equations with Venttsel’s boundary condition
Kazuo Amano.
Trans. Amer. Math. Soc. 263 (1981), 377-396
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 594415
On computation of eigenvalues for differential equations by Newton’s method
Zeev Nehari.
Trans. Amer. Math. Soc. 263 (1981), 397-409
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 594416
Derivations and automorphisms of nonassociative matrix algebras
G. M. Benkart and J. M. Osborn.
Trans. Amer. Math. Soc. 263 (1981), 411-430
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 594417
Basic sequences and subspaces in Lorentz sequence spaces without local convexity
Nicolae Popa.
Trans. Amer. Math. Soc. 263 (1981), 431-456
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 594418
The lattice of closed congruences on a topological lattice
Dennis J. Clinkenbeard.
Trans. Amer. Math. Soc. 263 (1981), 457-467
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 594419
Boundary crossing probabilities for stationary Gaussian processes and Brownian motion
Jack Cuzick.
Trans. Amer. Math. Soc. 263 (1981), 469-492
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 594420
Representations of functions by derivatives
S. J. Agronsky, R. Biskner, A. M. Bruckner and J. Mařík.
Trans. Amer. Math. Soc. 263 (1981), 493-500
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 594421
The zeros of the second derivative of the reciprocal of an entire function
Simon Hellerstein and Jack Williamson.
Trans. Amer. Math. Soc. 263 (1981), 501-513
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 594422
On the contact between complex manifolds and real hypersurfaces in $C^{3}$
Thomas Bloom.
Trans. Amer. Math. Soc. 263 (1981), 515-529
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 594423
A lattice renorming theorem and applications to vector-valued processes
William J. Davis, Nassif Ghoussoub and Joram Lindenstrauss.
Trans. Amer. Math. Soc. 263 (1981), 531-540
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 594424
American Mathematical Society